# SDR USAA920080136

- Difficulty date: January 1, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, LEVEL 2 CORROSION ON SEAT TRACK, BS 1320 - BS 1340, BL 26, WL 208.  REPAIRED SEAT TRACK, BS 1320 - BS 1340, BL 26, WL 208 IAW B757 SRM 53-00-052-2R.
